Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 109, NWS Jackson, MS

March 13, 2016Ashley County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Mar 13, 2016, 7:29 PM CDT for Ashley County, Arkansas. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2016, 7:29 PM CDT (00:29 UTC)
Expired
Mar 13, 2016, 8:30 PM CDT
In force
61 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Ashley County, AR

The radar

The Little Rock radar (KLZK), 176 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 8:15 PM CDTHAIL 1.75Old Milo, ARGOLF BALL SIZE HAIL DAMAGED CARS AS WELL AS SOME HOMES.
Mar 13, 8:15 PM CDTHAIL 1.75Old Milo, ARLARGE AMOUNTS OF LARGE HAIL OCCURRING
Mar 13, 8:23 PM CDTHAIL 1Fountain Hill, ARQUARTER SIZE HAIL REPORTED IN AND AROUND FOUNTAIN HILL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 2:10 PM CDTTornado WatchSPC5 hr
Mar 13, 7:11 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 0.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 947 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
947 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1702 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

941 
WUUS54 KJAN 140029
SVRJAN
ARC003-140130-
/O.NEW.KJAN.SV.W.0109.160314T0029Z-160314T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
729 PM CDT SUN MAR 13 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ASHLEY COUNTY IN SOUTHEASTERN ARKANSAS...

* UNTIL 830 PM CDT

* AT 729 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
  OF WEST CROSSETT...MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  OLD MILO AROUND 755 PM CDT.
  FOUNTAIN HILL AROUND 800 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BLANCHTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN
ARKANSAS.

LAT...LON 3321 9213 3321 9208 3324 9209 3325 9205
      3328 9204 3328 9200 3330 9200 3331 9198
      3335 9199 3335 9197 3338 9196 3339 9198
      3340 9199 3339 9158 3311 9207 3313 9212
      3315 9211 3316 9214
TIME...MOT...LOC 0029Z 230DEG 31KT 3322 9216 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

22
1 follow-up statement
227 
WWUS54 KJAN 140049
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
749 PM CDT SUN MAR 13 2016

ARC003-140130-
/O.CON.KJAN.SV.W.0109.000000T0000Z-160314T0130Z/
ASHLEY AR-
749 PM CDT SUN MAR 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN ASHLEY COUNTY...

AT 749 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF INGALLS...OR 9 MILES NORTH OF WEST CROSSETT...MOVING EAST AT 25
MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  OLD MILO AROUND 815 PM CDT.
  FOUNTAIN HILL AROUND 820 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BLANCHTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTHEASTERN
ARKANSAS.

LAT...LON 3321 9213 3321 9208 3324 9209 3325 9205
      3328 9204 3328 9200 3330 9200 3331 9198
      3335 9199 3335 9197 3338 9196 3339 9198
      3340 9199 3339 9158 3311 9207 3313 9212
      3315 9211 3316 9214
TIME...MOT...LOC 0049Z 248DEG 22KT 3327 9207 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

22

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 4:49 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Mar 13, 4:49 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CDT SUN MAR 13 2016

...SEVERE STORMS AND FLASH FLOODING POSSIBLE THIS EVENING
NORTHWEST...

.SHORT TERM...TONIGHT THROUGH TUESDAY....MID AFTERNOON WATER VAPOR
IMAGERY/RAP ANALYSIS SHOWED A NEARLY STACKED LOW OVER CENTRAL
OKLAHOMA. THIS LOW PRESSURE SYSTEM WILL MOVE EAST TO SOUTHEAST
MISSOURI AND NORTHWEST TENNESSEE BY SUNRISE MONDAY. THE 12Z SUN JAN
SOUNDING HAD A PWAT LESS THAN ONE INCH AND SURFACE DEW POINTS WERE
RUNNING IN THE MID TO UPPER 50S ACROSS OUR CWA THIS AFTERNOON. AS THE
LOW DRAWS CLOSER TO OUR CWA...WAA IS EXPECTED TO STRENGTHEN OVER OUR
CWA ALONG WITH STEEPING LAPSE RATES AND FAVORABLE SHEER FOR THE
DEVELOPMENT OF STRONG TO SEVERE STORMS OVER THE NORTHWEST PORTIONS OF
OUR CWA. HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WIND GUSTS OF 60
MPH AND A FEW TORNADOES WILL BE THE MAIN THREATS. A STRONG TORNADO OR
TWO AND LOCALLY HEAVY RAIN IN EXCESS OF AN INCH PER HOUR WILL ALSO BE
POSSIBLE. THE BULK OF THE POTENTIAL WILL BE CONFINED TO NORTH OF A
LINE FROM BASTROP LOUISIANA TO GRENADA MISSISSIPPI AND MAINLY THIS
EVENING. CONSIDERING THE ONGOING FLOODING AND SATURATED SOILS OVER
THE DELTA REGION...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR OUR
EXTREME SOUTHEAST ARKANSAS AND NORTHWEST MOST MISSISSIPPI COUNTIES
THIS EVENING. THIS LOW WILL BE FAST TO EXIT OUR REGION AND THE RAIN
WILL END BEFORE MORNING. MONDAY WILL BE DRY BUT THERE WON'T BE MUCH
OF AN AIRMASS CHANGE IN IT'S WAKE AS RETURN FLOW WITH LOWER 60 DEGREE
DEWPOINTS WILL BE BACK OVER OUR CWA BY AFTERNOON. WARMER THAN NORMAL
TEMPERATURES ARE EXPECTED AS SITES TOP OUT FROM THE UPPER 70S NORTH
TO THE LOWER 80S SOUTH. TUESDAY WILL BE EVEN WARMER. A NORTHERN
STREAM SHORTWAVE WILL SWING RAPIDLY ACROSS THE GREAT LAKES REGION AND
HELP DROP A WEAK COLD FRONT INTO THE NORTHWEST PORTION OF OUR CWA BY
EVENING. WARMING AHEAD OF THIS COLD FRONT MAY RESULT IN NEAR RECORD
HIGHS IN THE MID TO UPPER 80S OVER THE SOUTHERN HALF OF OUR CWA. /22/

.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY...STRATUS LOOKS TO
DEVELOP ACROSS A LARGE PORTION OF THE REGION AHEAD OF THE COLD FRONT
TUESDAY NIGHT...AS LOWS RANGE FROM THE MID 50S TO LOWER 60S EARLY
WEDNESDAY MORNING.

CHANCES FOR SHOWERS AND STORMS LOOK TO INCREASE EARLY WEDNESDAY AND
REMAIN PRESENT INTO WEDNESDAY NIGHT. THIS WILL BE AS A RESULT OF THE
AFOREMENTIONED COLD FRONT SLOWLY TRYING TO PUSH SOUTHEAST THROUGH
THE CWA. A BETTER CHANCE FOR CONVECTION LOOKS TO EXIST WEDNESDAY
AFTERNOON AND EVENING...AS THE FRONT COMBINES WITH DIURNAL
HEATING...A SUBTLE DISTURBANCE ALOFT MOVING EAST NORTHEAST ACROSS THE
REGION...AND INCREASING JET ENERGY ALOFT. THERE ARE SOME SIGNALS THAT
THERE COULD BE POTENTIAL FOR SOME SEVERE STORMS WEDNESDAY...
PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS. HOWEVER...THERE
ARE SOME PLACEMENT ISSUES OF WHERE ACROSS THE CWA EXACTLY THE FRONT
WILL BE LOCATED DURING THIS TIME. ALSO...MODEL SOUNDINGS AT THE
MOMENT INDICATE THE PRESENCE OF A CAP OVER THE AREA THAT COULD
CERTAINLY HAVE AN EFFECT ON SUCH STORM DEVELOPMENT. THIS IS STILL
FOUR DAYS OUT...AND ATTENTION WILL BE GIVEN TO SEE HOW THE NEXT FEW
MODEL RUNS TREND BEFORE ADDING ANY MENTION OF SEVERE STORMS TO THE
HWO FOR WEDNESDAY.

DURING THE EXTENDED PORTION OF THE FORECAST...THE FRONT IS PROGGED
TO HANG UP ALONG THE NORTH CENTRAL GULF COAST...WITH HIGH PRESSURE
AT THE SURFACE TRYING TO BUILD INTO AT LEAST THE NORTHERN HALF OF
THE CWA. MODELS INDICATE A TROUGH/UPPER LOW SWINGING EAST TOWARD AND
THROUGH THE CWA OVER THE COURSE OF NEXT WEEKEND. AHEAD OF THIS...A
SERIES OF DISTURBANCES ALOFT WILL RACE EAST NORTHEAST IN THE
VICINITY OF THE FRONT...KEEPING RAIN CHANCES OVER THE FORECAST AREA
THURSDAY THROUGH SATURDAY. /19/

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE UNTIL ABOUT 03Z. STORMS
LOOK TO ONLY IMPACT GLH/GWO BETWEEN 01-05Z...ACTIVITY MAY DISSIPATE
BY THE TIME IT REACHES GTR. BETWEEN 03-06Z...LOOK FOR MVFR CEILINGS
TO QUICKLY TAKE HOLD ON INCREASING SW LOW LEVEL FLOW. EXPECTATIONS
ARE FOR A STEADY BACK EDGE OF THE CLOUDS OVERNIGHT TO PUSHES W TO E
BETWEEN 09-15Z. VFR CONDITIONS LOOK TO PREVAIL MUCH OF MON. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       58  80  57  87 /  21   3   2   2
MERIDIAN      59  79  52  85 /  22   7   2   2
VICKSBURG     57  80  58  86 /  26   2   2   3
HATTIESBURG   60  83  56  87 /  11   3   2   2
NATCHEZ       59  82  60  85 /  13   2   2   2
GREENVILLE    56  77  59  83 /  71   2   2   4
GREENWOOD     56  77  57  85 /  71   3   2   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 1 AM CDT MONDAY FOR MSZ018-019-034.

LA...NONE.
AR...FLASH FLOOD WATCH UNTIL 1 AM CDT MONDAY FOR ARZ074-075.

&&

22/19/CME
Hazardous weather outlook, Mar 13, 5:56 AM CDT, 13 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
556 AM CDT SUN MAR 13 2016

ARZ074-075-MSZ018-019-034-141100-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-WASHINGTON-
556 AM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...AND NORTHWEST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

TORNADOES
THREAT...LIMITED
TIMING...TODAY THROUGH TONIGHT

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...TODAY THROUGH TONIGHT

FLOODING
THREAT...ELEVATED
TIMING...TODAY THROUGH TONIGHT

SEVERE STORMS ARE EXPECTED SUNDAY MAINLY BETWEEN 5 PM AND 11 PM.
HAIL TO GOLF BALL SIZE ALONG WITH DAMAGING WINDS ARE EXPECTED WITH A
FEW TORNADOES POSSIBLE. IN ADDITION...RAINFALL AMOUNTS OF AN INCH
WITH LOCALLY HIGHER AMOUNTS POSSIBLE WILL ONLY AGGRAVATE ONGOING
FLOODING AND RUNOFF ISSUES.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY
THROUGH TONIGHT.

LAZ015-016-MSZ029-032-037-043-047-141100-
RICHLAND-MADISON LA-WEBSTER-CHOCTAW-ATTALA-MADISON MS-WARREN-
556 AM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND
WEST CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

TORNADOES
THREAT...LIMITED
TIMING...TODAY THROUGH TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TODAY THROUGH TONIGHT

A FEW SEVERE STORMS WILL BE POSSIBLE SUNDAY MAINLY BETWEEN 5 PM AND
11 PM. HAIL TO GOLF BALL SIZE ALONG WITH DAMAGING WINDS AND A TORNADO
WILL BE POSSIBLE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY
THROUGH TONIGHT.

LAZ007>009-MSZ025>028-035-036-040>042-141100-
MOREHOUSE-WEST CARROLL-EAST CARROLL-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-
556 AM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND
WEST CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

TORNADOES
THREAT...LIMITED
TIMING...TODAY THROUGH TONIGHT

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...TODAY THROUGH TONIGHT

FLOODING
THREAT...LIMITED
TIMING...TODAY THROUGH TONIGHT

SEVERE STORMS ARE EXPECTED SUNDAY MAINLY BETWEEN 5 PM AND 11 PM.
HAIL TO GOLF BALL SIZE ALONG WITH DAMAGING WINDS ARE EXPECTED WITH A
FEW TORNADOES POSSIBLE. IN ADDITION...RAINFALL UP TO AN INCH WITH
LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WITH THESE STORMS. THIS
COULD POSE SOME MINOR FLASH FLOODING ISSUES.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY
THROUGH TONIGHT.

LAZ023>026-MSZ030-031-033-038-039-044>046-048>066-072>074-141100-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAY-LOWNDES-OKTIBBEHA-
WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
556 AM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...
NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

28

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR
 GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 7:54 PM CDTTornado WarningJANAshley66 min
Mar 13, 8:27 PM CDTSevere Thunderstorm WarningJANAshley78 min
Mar 13, 8:39 PM CDTSevere Thunderstorm WarningJANChicot51 min
Mar 13, 9:01 PM CDTTornado WarningJANChicot27 min
Mar 13, 9:41 PM CDTSpecial Weather StatementJANAshley49 min
Mar 13, 9:49 PM CDTSpecial Weather StatementJANChicot41 min
Mar 13, 10:04 PM CDTSevere Thunderstorm WarningJANChicot56 min
Mar 13, 11:09 PM CDTFlash Flood WarningJANChicot6 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.